# SDR CA100618001

- Difficulty date: June 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172R
- Aircraft time: 881 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: AC2101
- Condition: Shorted
- Location: Annunciator
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLED THE ALT SWITCH WHICH CAUSED A VOLTAGE SPIKE AND SHORTED OUT THE ACU, ANNUNCIATOR PANEL AND OIL AND TEMP SWITCH.
